Alert archive / Colorado / Red Flag Warnings in 2024

Red Flag Warning 30, NWS Pueblo, CO

April 29, 20245 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 29, 2024, 3:39 AM MDT for 5 counties in Colorado. It took effect at Apr 30, 2024, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2024, 3:39 AM MDT (09:39 UTC)
In effect from
Apr 30, 2024, 1:00 PM MDT
Expired
Apr 30, 2024, 7:00 PM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2024-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2024-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

264 
WWUS85 KPUB 290939
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
339 AM MDT Mon Apr 29 2024


COZ224-300145-
/O.UPG.KPUB.FW.A.0028.240430T1900Z-240501T0100Z/
/O.NEW.KPUB.FW.W.0030.240430T1900Z-240501T0100Z/
/O.NEW.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
339 AM MDT Mon Apr 29 2024

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 1 PM to 7 PM MDT Tuesday. 

A Fire Weather Watch has also been issued. This Fire Weather 
Watch for gusty winds and low relative humidity is in effect from 
Wednesday afternoon through Wednesday evening. 

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 55 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-237-300145-
/O.NEW.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
339 AM MDT Mon Apr 29 2024

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 232, 233, AND 237...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Wednesday afternoon through Wednesday evening.

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
780 
WWUS85 KPUB 292035
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
235 PM MDT Mon Apr 29 2024

COZ224-301245-
/O.CON.KPUB.FW.W.0030.240430T1900Z-240501T0100Z/
/O.CON.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
235 PM MDT Mon Apr 29 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONE 224... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 25 to 35 mph with gusts up to 50 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-237-301245-
/O.CON.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
235 PM MDT Mon Apr 29 2024

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 232, 233, AND 237...

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

04
866 
WWUS85 KPUB 300936
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
336 AM MDT Tue Apr 30 2024

COZ224-010145-
/O.CON.KPUB.FW.W.0030.240430T1900Z-240501T0100Z/
/O.CON.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
336 AM MDT Tue Apr 30 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 25 to 35 mph with gusts up to 50 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-237-010145-
/O.CON.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
336 AM MDT Tue Apr 30 2024

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 232, 233, AND 237...

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...South 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
227 
WWUS85 KPUB 302043
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
243 PM MDT Tue Apr 30 2024

COZ224-011245-
/O.UPG.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
/O.NEW.KPUB.FW.W.0031.240501T1800Z-240502T0300Z/
/O.CON.KPUB.FW.W.0030.000000T0000Z-240501T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
243 PM MDT Tue Apr 30 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR FIRE WEATHER ZONE 224...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from noon to 9 PM MDT Wednesday. The Fire Weather Watch is 
no longer in effect.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ232-233-237-011245-
/O.UPG.KPUB.FW.A.0029.240501T1800Z-240502T0300Z/
/O.NEW.KPUB.FW.W.0031.240501T1800Z-240502T0300Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
243 PM MDT Tue Apr 30 2024

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
FIRE WEATHER ZONES 232, 233, AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from noon to 9 PM MDT Wednesday. The Fire Weather Watch is 
no longer in effect.

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...South-southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
046 
WWUS85 KPUB 010124
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
724 PM MDT Tue Apr 30 2024

COZ224-011730-
/O.EXP.KPUB.FW.W.0030.000000T0000Z-240501T0100Z/
/O.CON.KPUB.FW.W.0031.240501T1800Z-240502T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
724 PM MDT Tue Apr 30 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
WEDNESDAY FOR FIRE WEATHER ZONE 224... 

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ232-233-237-011730-
/O.CON.KPUB.FW.W.0031.240501T1800Z-240502T0300Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
724 PM MDT Tue Apr 30 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
WEDNESDAY FOR FIRE WEATHER ZONES 232, 233, AND 237...

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...South 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 28, 10:40 PM MDT, 4 hours 59 minutes earlier. Its key messages:

  • One last round of showers then drying out and warming up for Monday
  • Mostly dry conditions expected Tuesday and Wednesday, with critical fire weather conditions returning to the region.
  • Active weather returns for Thursday and Friday, with precipitation chances increasing for most.
Area forecast discussion, Apr 28, 10:40 PM MDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1040 PM MDT Sun Apr 28 2024

.KEY MESSAGES...

- One last round of showers then drying out and warming up for
   Monday

 - Mostly dry conditions expected Tuesday and Wednesday, with
   critical fire weather conditions returning to the region.

 - Active weather returns for Thursday and Friday, with
   precipitation chances increasing for most.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 232 PM MDT Sun Apr 28 2024

A trailing disturbance in northwest flow has triggered another round
of rain and snow showers across the mountains this afternoon. With
cold air aloft and instability of around a couple hundred J/kg of
CAPE, some embedded thunderstorms will be possible which will be
capable of brief localized snow bursts or small graupel. Snow levels
will waver around 9000 feet with localized accumulations of an inch
or two of snow possible across the higher peaks. Showers and
thunderstorms will drift off into the valleys and adjacent plains
late this afternoon and evening before dissipating later tonight.
Temperatures tonight will be on the cool side with a mix of 30s and
lower 40s across the plains, 20s for the mountain valleys and teens
for the higher peaks.

Monday will be dry and warmer under westerly flow aloft.  Winds will
remain relatively light and southerly as a lee side surface low
develops across southern portions of the area.  Temperatures will
rebound into the 70s across the plains with 50s and 60s for the
valleys and mountain communities and a mix of 30s and 40s for the
higher peaks. -KT

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 232 PM MDT Sun Apr 28 2024

Monday Night - Wednesday: Relatively quiet weather is expected
for the Tuesday and Wednesday timeframe over south central and
southeastern Colorado, though there will be a concern for the
return of critical fire weather conditions. Synoptically, no
significant systems are expected, as westerly flow with an
embedded short wave prevails Tuesday, and flow becomes more
southwesterly ahead of an approaching trough Wednesday. Despite
the shortwave Tuesday, and the approaching larger wave
Wednesday, no major forcing is expected, and dry conditions are
anticipated. The exception to this will be along the mountains,
and particularly the central mountains, where modest upticks in
orographic forcing will help initiate isolated light showers.
Along with that though, showers will start to increase late
Wednesday night into Thursday morning as the trough starts
arriving over the region. As mentioned though, fire weather will
again start to become a concern. Increasing winds with the
waves, and dry and warm air, and therefore low humidity values,
will allow for critical fire weather conditions to materialize
across the San Luis Valley both days, and expand across the
plains Wednesday. As for temperatures, and briefly alluded to,
temperatures will be warm. Mostly clear skies and downsloping
winds will help to warm the region to above seasonal
temperatures for late April to early May.

Thursday - Saturday: For the later half of the week, active weather
returns, though mostly for Thursday and Friday at this time. During
the later part of the week, the aforementioned trough will push over
the south central and southeast Colorado area. This trough will
bring a surge in forcing and a cold front to the region. These
features will increase the precipitation chances for much of the
area, but especially for the mountains and parts of the eastern
plains. Then beyond this system, flow quickly becomes westerly again
through the end of Friday and into Saturday. Given the lack of major
forcing with that flow pattern, dry conditions are anticipated to
prevail for the start of the weekend, though isolated light showers
along the mountains will still be possible. Looking at temperatures,
a cool down is expected behind the cold front with the trough, with
temperatures falling to below seasonal values Thursday. Then through
Friday and Saturday, a steady warm up is anticipated as the system
quickly exits the area.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 1038 PM MDT Sun Apr 28 2024

VFR conditions are anticipated during the next 24 hours at all 3
taf sites, KPUB, KALS and KCOS. WInds will be light and
primarily diurnally driven. Winds tomorrow afternoon will be a
bit gusty from the southwest.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for COZ224.

&&

SHORT TERM...KT
LONG TERM...SIMCOE
AVIATION...HODANISH
Hazardous weather outlook, Apr 28, 11:50 AM MDT, 15 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Sun Apr 28 2024

COZ058>089-093>099-291800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Sun Apr 28 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Rain showers, high elevation snow showers and a few
thunderstorms will develop this afternoon over mountains, then
move out over the valleys and adjacent plains during the late
afternoon and evening. The main risks with thunderstorms will be
lightning, brief moderate to heavy rainfall, and some small hail
or ice pellets under 1/2 inch in diameter. Local accumulations of
an inch or two of snow will be possible across the higher
elevations above 10000 feet.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Spotty critical fire weather conditions return to the San Luis
Valley and portions of the eastern plains on Tuesday and
Wednesday.

The next chance for showers and thunderstorms with higher
elevation snow will arrive late week as a disturbance moves
through the region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

31/23

In the hours before

Local storm report, Apr 29, 12:55 AM MDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1255 AM MDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Snow             2 NE Leadville          39.27N 106.27W
04/29/2024  M4.5 Inch        Lake               CO   Trained Spotter

            SWE: 0.22 inches.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Apr 28, 7:19 PM MDTSpecial Weather StatementPUBEl Paso26 min
Apr 29, 3:39 AM MDTFire Weather WatchPUBAlamosa, Baca, Conejos, Costilla, Las Animas, Otero and 2 more35 hr

Nearby

Red Flag Warnings in Colorado, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.